Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

July 13, 2017Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2017, 7:55 PM EDT for Ocean County, New Jersey. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2017, 7:55 PM EDT (23:55 UTC)
Expired
Jul 13, 2017, 8:30 PM EDT
In force
35 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 9 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 572 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
572 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

387 
WWUS81 KPHI 132355
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
755 PM EDT THU JUL 13 2017

NJZ013-015-019-020-027-PAZ106-140030-
Northwestern Burlington-Ocean-Western Monmouth-Southeastern
Burlington-Mercer-Lower Bucks-
755 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT OCEAN...SOUTHEASTERN MERCER...
NORTHEASTERN BURLINGTON...SOUTHWESTERN MONMOUTH AND SOUTHEASTERN
BUCKS COUNTIES...

At 754 PM EDT, a strong thunderstorm was located over Wrightstown, or
15 miles south of Trenton, moving east at 40 mph.

Wind gusts up to 30 mph and pea size hail are possible with this 
storm.

Heavy rainfall is also occurring with this storm...and may cause 
ponding on roadways and poor drainage areas. Do not drive your 
vehicle through flooded roadways.

Occasional cloud to ground lightning is occurring with this storm. 
Lightning can strike 15 miles away from a thunderstorm. If you see 
lightning or hear thunder seek a safe shelter inside a building or 
vehicle.

Locations impacted include...
Toms River, Lakewood, Jackson, Florence, Beachwood, Presidential
Lakes Estates, Lakehurst, Pemberton, Wrightstown, Leisure Village,
Florence-Roebling, Six Flags Theme Park, Holiday City South, Pleasant
Plains, Cedar Glen West, Jacksons Mills, Leisuretowne, Leisure
Village East, Jacksonville and Georgetown.

LAT...LON 3979 7418 3990 7475 4012 7480 4018 7417
      3995 7416 3994 7418 3994 7416 3982 7416
TIME...MOT...LOC 2354Z 275DEG 33KT 4000 7467 

$$

Robertson

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 6:48 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 13, 6:48 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
648 PM EDT Thu Jul 13 2017

.SYNOPSIS...
A cold frontal boundary will move southeast into the region tonight
and then slowly move southeast through Friday night. High pressure
will then build eastward into the region for the weekend behind the
front before the approach of another cold front from the northwest
early next week. Yet another area of high pressure will build
eastward into the region by the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
630-640PM Trimmed the severe watches to the north near I80
further and asstd wording svr in extreme southern parts of
those counties will cancel at 745P when more time. Heat advy
canceled basically PHL ACY north.

Your reports of wind, lightning damage, or unusual flooding,
rainfalls of greater than 2 inches today.

Main axis of heavy storms/qpf is south of model guidance and
appears now mostly S of I78.

Modified wording for svr into the Delmarva despite no watch.
Trying to capture the essence of the evening problem.

In addition to the wind threat, these storms will be efficient
rainfall producers with PWATs over 2 inches and a deep warm
cloud layer. In general, these movement of these storms should
be fast enough to limit the overall flash flood threat but there
is a concern for heavy rainfall, poor drainage flooding and
possible even localized flash flooding near or now south of the
I-78 corridor, where the recent trends in radar show a greater
potential for multiple rounds of storms over the same area
through mid evening.

Heat headlines were left untouched for now and remain in effect
through 8 PM. We will likely be able to cancel them earlier from
NW to SE after the storms come through. At 3 PM, the heat index
was over 100F from Philadelphia, south and east.

After the main shot of showers and thunderstorms pushes through
our region early tonight, there could be a brief break in the
action before the next MCS/shortwave disturbance moves in. The
chance for showers increase once again overnight into early
Friday morning. Even though the thunderstorm potential should
wane overnight, some of the stronger showers could contain
locally heavy downpours.

SWly winds will shift out of the NE late tonight as the cold
front surges southward. Low clouds and patchy fog could develop
in wake of the fropa, particularly across NE PA and N NJ.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A wave of low pressure currently over the Upper Midwest is
expected to track eastward into western NY on Friday. Slightly
backed flow out of W-SW ahead of the low will allow keep the
frontal boundary in our area. Accordingly, this unsettled
weather pattern will continue into tomorrow.

Cloud cover should limit the extent of destabilization but
there looks to be enough lift present to fuel numerous showers
and embedded thunderstorms during peak heating. The severe
thunderstorm threat (mainly damaging winds) looks to shift
farther south from about the Mason-Dixon line, southward. There
is also a concern for locally heavy rainfall tomorrow,
especially near the stalled front where there is a potential to
see focused lift and training of cells. Future shifts may need
to issue a Flash Flood Watch as it becomes clearer exactly where
the axis of heaviest rain would fall as well as where the
antecedent conditions would be most conducive for flooding
based on rainfall from this afternoon/evening's round.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Overall a fairly steady state pattern in terms of predictability that
is typical of mid-summer conditions. Generally hot and humid with a
few thunderstorm chances, main concern is Friday night.

Friday night: A cold front will continue to serve as a focal
mechanism  for a higher coverage of showers and thunderstorms as it
shifts into delmarva and southern New Jersey. The instability in
place during the evening will depend on convection in the short term
period. However, PW values ahead of the front will still be near 2
inches continuing a heavy rain threat with storms. Clearing should
be gradual overnight from northwest to southeast.

Saturday through Sunday night: High pressure will be located over
the region for the weekend. Our region will also be under a mid-
level trough with flow and winds from the west and northwest. As a
result, it looks to be precipitation free this weekend with a little
relief from the humidity compared to most of this week. Little
difference within various datasets, modeling and forecast techniques
with regards to the weather. High temperatures will be summerlike
well into the 80's with overnight lows still in the 60's.

Monday through Tuesday night: High pressure this weekend will move
offshore leading to another round of southerly flow to pump up
additonal heat and humidity into the region as mid-level ridging
increases. Another cold front will likely be able to serve as a
focal mechanism  for some scattered afternoon and evening
thunderstorms both days. At this time, shear is modeled to be fairly
low which would limit the severe threat with this frontal boundary.
More in the way and clouds and scattered storms look to keep us away
from widespread 90's as well. Still typical summertime heat with in
the 80's with lows in the 60's are still expected.

Wednesday through Thursday: Another high pressure system is expected
to move eastward into the region behind the front leading to a
period of drier weather. However, this high pressure system looks to
move quickly eastward leading to more southerly flow with increased
heat and humidity. Modeled Mid-level heights increase considerably
which may act to delay the approach of the next cold front. Under
the increased ridging, modeled 925 mb temperatures rise into mid and
even upper 20's. Our current concern is the values coupled with a
delayed approach of the next front would result in high temperatures
well into the 90's on Wednesday and well into the 90's on Thursday.
Low temperatures would increase into the 70's as well. These values
are similar to the current heat episode ongoing and on the upper end
of the ensemble spread.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through tonight...VFR except briefly IFR in torrential rain
producing tstms with gust 35 kt this evening. Gradient wind
gradually shifting from southwest to north or northwest during
the night.

The threat of thunderstorms is forecast to decrease overnight
but additional showers may move into the area. Also, visibility
restrictions and low clouds are possible in areas that receive
heavy rainfall.

Friday...It is then expected that low clouds move south-
southwestward into the area early Friday morning following a
fropa. CIGs could lower to MVFR and possibly IFR in spots once
the stratus arrives. A wind shift to E is expected in wake of
fropa as well.

MVFR CIGs will likely continue for most terminals during the day
Friday. Additional showers and storms are expected as well.

OUTLOOK...

Friday night: Sub-VFR in the evening due to showers and
thunderstorms with gradual improvement overnight. Winds becoming
west under 10 knots. Higher and more variable in and near
thunderstorms.

Saturday through Sunday night: VFR, winds generally under 10 knots
from the west and southwest.

Monday through Tuesday: Mainly VFR with a few isolated to scattered
afternoon and evening thunderstorms, Southerly winds around 10
knots.

&&

.MARINE...
Winds and seas will remain below SCA criteria tonight and Friday.

Thunderstorms that have already developed on land this
afternoon will threaten the waters through the evening. Locally
gusty winds above 30 kt, lightning and brief heavy downpours
are possible with these storms. Strong storms are possible again
on Friday, especially during the afternoon in our southern
coastal waters and DE Bay.

OUTLOOK...

Friday night through Tuesday: Sub-SCA seas and winds. Locally strong
gusts in thunderstorms Friday night along with Monday and Tuesday in
the afternoon and evening hours. Winds will be westerly on Saturday
before becoming more southerly early next week.

RIP CURRENTS...
A low risk for the development of dangerous rip currents is
expected to continue into Friday.

&&

.CLIMATE...
GED ASOS recorded a high temperature of 96 degrees, which ties
a daily record high at Georgetown for June 13th that was
previously set back in 1986.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ016-021>023.
DE...Heat Advisory until 8 PM EDT this evening for DEZ002-003.
     Excessive Heat Warning until 8 PM EDT this evening for DEZ001.
MD...Heat Advisory until 8 PM EDT this evening for MDZ008-019-020.
MARINE...None.

&&

Synopsis...Gaines
Near Term...Drag/Klein 648P
Short Term...Klein
Long Term...Gaines
Aviation...Drag/Gaines/Klein 648P
Marine...Gaines/Klein
Climate...
Hazardous weather outlook, Jul 13, 7:45 PM EDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
745 PM EDT Thu Jul 13 2017

NJZ017>020-026-027-PAZ060-070-071-101>106-142345-
Gloucester-Camden-Northwestern Burlington-Ocean-Coastal Ocean-
Southeastern Burlington-Berks-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
745 PM EDT Thu Jul 13 2017

...SEVERE THUNDERSTORM WATCH 413 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern New Jersey, east
central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

In addition, heavy rain could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Some strong to severe thunderstorms are possible Friday and Friday
night with the main threats of locally strong to damaging wind gusts
and locally heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

DEZ001-NJZ001-007>010-012>016-021>025-PAZ054-055-061-062-142345-
New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Cumberland-Atlantic-
Cape May-Atlantic Coastal Cape May-Coastal Atlantic-Carbon-Monroe-
Lehigh-Northampton-
745 PM EDT Thu Jul 13 2017

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and northeast Pennsylvania.

.DAY ONE...Tonight.

Scattered thunderstorms this evening could produce localized
flooding and a wind gust to 45 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Some strong to severe thunderstorms are possible Friday and Friday
night with the main threat of locally strong to damaging wind gusts
and locally heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

DEZ002>004-MDZ008-012-015-019-020-142345-
Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-
745 PM EDT Thu Jul 13 2017

This Hazardous Weather Outlook is for central Delaware, southern
Delaware and northeast Maryland.

.DAY ONE...Tonight.

Any thunderstorms this evening could produce isolated instances of
poor drainage flooding and a strong wind gust to 45 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Some strong to severe thunderstorms are possible Friday and Friday
night with the main threat of locally strong to damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ430-431-450>455-142345-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
745 PM EDT Thu Jul 13 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Isolated thunderstorms this evening will be capable of producing
strong winds in excess of 34 kt.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Some thunderstorms Friday may be capable of producing locally strong
winds.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jul 13, 7:12 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
712 PM EDT THU JUL 13 2017

NJZ017>019-027-PAZ070-071-104-106-140000-
Northwestern Burlington-Camden-Southeastern
Burlington-Gloucester-Lower Bucks-Eastern
Montgomery-Delaware-Philadelphia-
712 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...NORTHEASTERN
GLOUCESTER...NORTHWESTERN BURLINGTON...SOUTHEASTERN MONTGOMERY...
SOUTH CENTRAL BUCKS...PHILADELPHIA AND NORTHEASTERN DELAWARE
COUNTIES...

At 711 PM EDT, a strong thunderstorm was located over Germantown, or
near Philadelphia, moving southeast at 30 mph.

Wind gusts up to 30 mph and pea size hail are possible with this
storm.

Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Bensalem,
Evesham, Mount Laurel, Willingboro, Deptford, Voorhees, Medford, West
Deptford, Lindenwold, Lumberton, Bellmawr, Yeadon, Woodbury,
Burlington, Bristol and Mount Holly.

LAT...LON 3998 7543 4020 7513 4002 7462 3964 7491
TIME...MOT...LOC 2311Z 293DEG 28KT 4003 7521

Robertson
Local storm report, Jul 13, 7:22 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 ESE SHACKS CORNER     40.22N  74.18W
07/13/2017                   MONMOUTH           NJ   911 CALL CENTER

            DOWNED UTILITY POLES BLOCKING TRAFFIC ON ROUTE 33

0613 PM     TSTM WND DMG     LONG BRANCH             40.30N  73.99W
07/13/2017                   MONMOUTH           NJ   911 CALL CENTER

            UTILITY POLES AND WIRES DOWN IN LONG BRANCH

&&

EVENT NUMBER PHI1700977
EVENT NUMBER PHI1700978

JRK
Special weather statement, Jul 13, 7:23 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
723 PM EDT THU JUL 13 2017

DEZ002-MDZ012-015-020-140015-
Kent-Queen Anne's-Kent-Caroline-
723 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN KENT...NORTHEASTERN
QUEEN ANNE'S...NORTHEASTERN CAROLINE AND CENTRAL KENT COUNTIES...

At 722 PM EDT, a strong thunderstorm was located over Langford, or 9
miles north of Centerville, moving east at 30 mph.

Winds up to 40 mph and pea size hail are possible with this storm.

Locations impacted include...
Chestertown, Church Hill, Millington, Sudlersville, Hartly, Old Town,
Langford, Starkey Corner, Crumpton, Kenton, Henderson, Marydel,
Templeville, Barclay and Kingstown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3914 7620 3924 7620 3927 7558 3905 7569
TIME...MOT...LOC 2322Z 271DEG 26KT 3918 7611

MWG
Special weather statement, Jul 13, 7:26 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
726 PM EDT THU JUL 13 2017

PAZ060-061-070-101>106-140030-
Lower Bucks-Upper Bucks-Lehigh-Eastern Montgomery-Western
Montgomery-Delaware-Western Chester-Eastern Chester-Berks-
726 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN BERKS...MONTGOMERY...
SOUTH CENTRAL LEHIGH...WEST CENTRAL BUCKS...NORTHEASTERN CHESTER AND
NORTH CENTRAL DELAWARE COUNTIES...

At 725 PM EDT, a strong thunderstorm was located near Laureldale, or
near Reading, moving southeast at 35 mph.

Wind gusts up to 30 mph are possible with this storm.

Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.

Locations impacted include...
Reading, Norristown, Pottstown, Phoenixville, Lansdale, West
Norriton, East Norriton, Wyomissing, Perkasie, Conshohocken,
Souderton, Ambler, Birdsboro, Collegeville, Kutztown, Royersford,
Fleetwood, Chalfont, Sinking Spring and Laureldale.

LAT...LON 4027 7607 4058 7579 4025 7506 3994 7548
TIME...MOT...LOC 2325Z 296DEG 30KT 4036 7584

Robertson
Local storm report, Jul 13, 7:28 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
728 PM EDT THU JUL 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     MARINE TSTM WIND BRICK TWP               40.07N  74.12W
07/13/2017  M45 MPH          OCEAN              NJ   WEATHERFLOW

0526 PM     HAIL             ALLENTOWN               40.18N  74.59W
07/13/2017  E0.25 INCH       MERCER             NJ   SOCIAL MEDIA

0542 PM     TSTM WND DMG     3 N AMITY GARDENS       40.32N  75.74W
07/13/2017                   BERKS              PA   TRAINED SPOTTER

            TREES SNAPPED AND UPROOTED.

0555 PM     TSTM WND DMG     1 ESE SHACKS CORNER     40.22N  74.18W
07/13/2017                   MONMOUTH           NJ   911 CALL CENTER

            DOWNED UTILITY POLES BLOCKING TRAFFIC ON ROUTE 33

0605 PM     TSTM WND DMG     1 WNW WEST LONG BRANCH  40.30N  74.03W
07/13/2017                   MONMOUTH           NJ   DEPT OF HIGHWAYS

            DOWNED TREE PARITALLY BLOCKING NORTHBOUND NJ 71 AT NJ
            36. TIME ESTIMATED FROM RADAR

0613 PM     TSTM WND DMG     LONG BRANCH             40.30N  73.99W
07/13/2017                   MONMOUTH           NJ   911 CALL CENTER

            UTILITY POLES AND WIRES DOWN IN LONG BRANCH

0615 PM     MARINE TSTM WIND 1 SSE SEA GIRT          40.12N  74.03W
07/13/2017  M39 MPH          MONMOUTH           NJ   MESONET

0621 PM     HEAVY RAIN       JACKSON TWP             40.12N  74.35W
07/13/2017  M1.50 INCH       OCEAN              NJ   TRAINED SPOTTER

            FELL WITHIN 30 MIN.

0621 PM     MARINE TSTM WIND CAMP OSBORNE            40.01N  74.06W
07/13/2017  M47 MPH          OCEAN              NJ   WEATHERFLOW

0626 PM     HAIL             POTTSTOWN               40.25N  75.64W
07/13/2017  E0.75 INCH       MONTGOMERY         PA   SOCIAL MEDIA

0626 PM     TSTM WND GST     POTTSTOWN               40.25N  75.64W
07/13/2017  E55 MPH          MONTGOMERY         PA   SOCIAL MEDIA

0630 PM     FLOOD            LONG BRANCH             40.30N  73.99W
07/13/2017                   MONMOUTH           NJ   911 CALL CENTER

            VEHICLE STUCK AT THE INTERSECTION OF WESTWOOD AND
            WILLOW AVENUES.

0630 PM     FLOOD            ELBERON                 40.27N  74.00W
07/13/2017                   MONMOUTH           NJ   911 CALL CENTER

            MULTIPLE VEHICLES STUCK IN WATER ON LINCOLN AVENUE.
            TIME ESTIMATED.

&&

EVENT NUMBER PHI1700968 PHI1700980 PHI1700969 PHI1700977 PHI1700975
PHI1700978 PHI1700972 PHI1700970 PHI1700971 PHI1700973 PHI1700974
PHI1700976 PHI1700979

SFJ
Special weather statement, Jul 13, 7:55 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
755 PM EDT THU JUL 13 2017

NJZ013-015-019-020-027-PAZ106-140030-
Northwestern Burlington-Ocean-Western Monmouth-Southeastern
Burlington-Mercer-Lower Bucks-
755 PM EDT THU JUL 13 2017

...A STRONG THUNDERSTORM WILL AFFECT OCEAN...SOUTHEASTERN MERCER...
NORTHEASTERN BURLINGTON...SOUTHWESTERN MONMOUTH AND SOUTHEASTERN
BUCKS COUNTIES...

At 754 PM EDT, a strong thunderstorm was located over Wrightstown, or
15 miles south of Trenton, moving east at 40 mph.

Wind gusts up to 30 mph and pea size hail are possible with this
storm.

Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.

Locations impacted include...
Toms River, Lakewood, Jackson, Florence, Beachwood, Presidential
Lakes Estates, Lakehurst, Pemberton, Wrightstown, Leisure Village,
Florence-Roebling, Six Flags Theme Park, Holiday City South, Pleasant
Plains, Cedar Glen West, Jacksons Mills, Leisuretowne, Leisure
Village East, Jacksonville and Georgetown.

LAT...LON 3979 7418 3990 7475 4012 7480 4018 7417
      3995 7416 3994 7418 3994 7416 3982 7416
TIME...MOT...LOC 2354Z 275DEG 33KT 4000 7467

Robertson

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:22 PM EDTSpecial Weather StatementPHIMorris53 min
Jul 12, 9:17 PM EDTSpecial Weather StatementPHIMorris28 min
Jul 13, 3:25 PM EDTSpecial Weather StatementPHISussex50 min
Jul 13, 3:28 PM EDTSpecial Weather StatementPHIMiddlesex47 min
Jul 13, 3:58 PM EDTAreal Flood AdvisoryPHISussex4 hr
Jul 13, 4:06 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Somerset, Sussex, Warren114 min
Jul 13, 4:40 PM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Somerset50 min
Jul 13, 4:50 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset55 min
Jul 13, 4:50 PM EDTSevere Thunderstorm WarningPHIBurlington40 min
Jul 13, 4:58 PM EDTSpecial Marine WarningPHI62 min
Jul 13, 5:07 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Mercer, Middlesex, Monmouth, Ocean7 hr
Jul 13, 5:14 PM EDTSpecial Weather StatementPHIMercer46 min
Jul 13, 5:21 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean54 min
Jul 13, 5:31 PM EDTFlash Flood WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean3 hr
Jul 13, 5:33 PM EDTSpecial Marine WarningPHI87 min
Jul 13, 5:39 PM EDTSpecial Weather StatementPHIMercer36 min
Jul 13, 6:07 PM EDTSpecial Weather StatementPHIAtlantic23 min
Jul 13, 6:07 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean25 min
Jul 13, 6:09 PM EDTSpecial Marine WarningPHI66 min
Jul 13, 6:20 PM EDTSpecial Weather StatementPHIBurlington40 min
Jul 13, 6:28 PM EDTSpecial Weather StatementPHIMercer47 min
Jul 13, 6:44 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean45 min
Jul 13, 6:55 PM EDTSpecial Marine WarningPHI95 min
Jul 13, 7:00 PM EDTSpecial Marine WarningPHI90 min
Jul 13, 7:12 PM EDTSpecial Weather StatementPHICamden48 min
Jul 13, 7:58 PM EDTSpecial Weather StatementPHICumberland32 min
Jul 13, 3:25 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Jul 13, 3:30 PM EDTSpecial Weather StatementPHILehigh, Northampton45 min
Jul 13, 4:06 PM EDTSpecial Weather StatementPHINorthampton39 min
Jul 13, 4:08 PM EDTSpecial Weather StatementPHISchuylkill37 min
Jul 13, 4:09 PM EDTSpecial Weather StatementPHIMontgomery36 min
Jul 13, 4:15 PM EDTSevere Thunderstorm WarningPHIBerks60 min
Jul 13, 4:34 PM EDTSpecial Weather StatementPHIChester41 min
Jul 13, 4:36 PM EDTSpecial Weather StatementPHILehigh24 min
Jul 13, 4:42 PM EDTSpecial Weather StatementPHIMontgomery, Philadelphia48 min
Jul 13, 4:50 PM EDTAreal Flood AdvisoryPHIBerks, Bucks, Chester, Montgomery115 min
Jul 13, 5:08 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery35 min
Jul 13, 5:08 PM EDTTornado WarningPHIBerks22 min
Jul 13, 5:25 PM EDTFlash Flood WarningPHIBerks, Lehigh3 hr
Jul 13, 5:26 PM EDTTornado WarningPHIBerks, Chester, Montgomery28 min
Jul 13, 5:30 PM EDTSpecial Weather StatementPHIDelaware, Philadelphia45 min
Jul 13, 5:36 PM EDTSpecial Weather StatementPHIMontgomery39 min
Jul 13, 5:44 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery46 min
Jul 13, 5:56 PM EDTSpecial Weather StatementPHIBerks34 min
Jul 13, 6:34 PM EDTSpecial Weather StatementPHIDelaware, Montgomery, Philadelphia41 min
Jul 13, 7:03 PM EDTAreal Flood AdvisoryPHIChester, Montgomery117 min
Jul 13, 7:26 PM EDTSpecial Weather StatementPHIBerks, Montgomery64 min
Jul 13, 4:50 PM EDTSpecial Weather StatementPHIQueen Anne's40 min
Jul 13, 5:14 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's46 min
Jul 13, 7:23 PM EDTSpecial Weather StatementPHIKent52 min

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.